# SDR AALA201711199014

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 13,278 hours, 2,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A BROKEN SLIDE ARM HANDLE ON THE R2 DOOR.  REPLACED ARM - DISARM SLIDE HANDLE IAW AMM 52-22-22.  MAINTENANCE PERFORMED SUCCESSFUL OPS CHECK.  AIRCRAFT WAS GROUNDED
